# SDR FDEA202111052783

- Difficulty date: November 5, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF AIRCRAFT INSPECTION ON FEDEX EO 1-5100-7-5001 PART1, FOUND 01 EACH   EXISTING REPAIR ON PRIMARY STRUCTURE AT LEFT HAND WING FIXED LEADING EDGE INNER   COMPARTMENT AT XOS 584.892 WAS NOT DOCUMENTED FOR EVALUATION. EXISTING REPAIR AT LEFT HAND WING FIXED LEADING EDGE INNER COMPARTMENT AT XOS   584.892 EVALUATED AND FOUND FABRICATED PART WITH PART MARKED "FX ARB2931-13"   INSTALLED IN ACCORDANCE WITH SRM 51-31-01-0G AND DOUGLAS DRAWING ARB2931   REVISION H. EO #1-5100-7-5001 B6 PART1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 -   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
